# SDR ASMF201012002

- Difficulty date: November 28, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737705
- Aircraft serial: 29363
- Aircraft time: 21,258 hours, 11,207 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Part number: 2670136
- Part serial: 17885
- Condition: Leaking
- Location: Rt Side
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, TECH DETECTED A FUEL LEAK IN RT FUELING SHUTOFF VALVE; SO MX CLOSED THE VALVE.  MX REPLACED THE RT FUELING SHUTOFF VALVE IAW MM 28-21-51-000-801 AND 28-21-00-700-801, TESTED CORRECT.
